Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed Parkison Disease. Pain due to muscle stiffness, causing fatigue. Treatment modification required?

I haveben diagnosed to suffer from from Parkinson Disease since almost 5 years I am currently on Syndopa CR 125 (Levo + Carbi) 1 - 1 - 1/2 - 1/2 during the day, with night ttime dose of Syndopa CR 250. I also take Pacitane 1-1 and Rasalect 1 in morning.Earlier I was on other drugs lie Ropinirole , Amantadine , and Pramiprexole but these were not tolerated well. Syndopa has been started since last 3 months only. My current main problem is pain due to PD all over in the muscles of the body due to rigidity in the chest, back, neck, legs, ankle, and shoulder region. The pain in quite seve re incapacitating me to o carry on my activities and causing fatigue. I do physio everyday.but have no improvement in pain. Additionally I suffer from severe restless leg syndrome . since yesterday I have bilateral ankle edema . Pl could you advise if treatment modifications are required. I am extremely active as a healthcare professional myself and would like to remain so. Thanks.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Its not clear since when you have developed the stiffness of the muscles and whether it responds to syndopa. Many young PD patients might have such sensitivity to medications. It needs to be seen whether the symptoms are related to the medication Vs. Disease course. Various therapeutic options vs surgical options could be suggested based upon this.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor